# SDR ASAA0510351

- Difficulty date: November 28, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 59,021 hours, 54,683 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 65549615
- Condition: Cracked
- Location: Bs 348.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CRACKS FOUND AT STOP FITTING FASTENER HOLES AT BS 348.2, S16L.  REPLACED INTERCOSTAL ATTACH ANGLE AND WEB FLANGE IAW EA.  (K)
